Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Rashes on back, torso, headaches, tiredness. Taking rampiril, medication for high BP. Normal symptoms?

I saw a Locom doctor on Monday who has taken me off Rampiril, because I have had a rash around the back and front of my torso. I am experiencing headaches and tiredness. Is this normal? I have not been prescribed any other medication for my high blood pressure . I have been asked to visit my docotor when he is back from holiday in 2 weeks. From my home kit my blood pressure is 170/ 106 at the moment.
Asked On : Mon, 16 Apr 2012
Answers:  2 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Sexologist 's  Response
Hello Riv,
Welcome here on hcm.
I will suggest you to take some antihypertensive other than you are suspected to be allergic.
Answered: Thu, 26 Apr 2012
I find this answer helpful
General & Family Physician Dr. Neelam Ashish Vanjari's  Response

I would like to know how long you had been on Ramipril. Rash can not be side effect of Ramipril after using it for many years.
Rash could be of other cause like allergy / insect bite.
Before withdrawing you from anti-hypertensive your doctor should have prescribed you other drug to control BP.
As your BP is 170/106, you have to take anti-hypertensive.
Consult other doctor for taking Anti-hypertensives.
Take care.

Best regards,
Dr. Neelam.
Answered: Tue, 17 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor